MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM2.7MM B/T/B XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RIGIDFIX FEM2.7MM B/T/B XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210127
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Investigation summary: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided, we cannot discern a definitive root cause for the reported failure.No lot numbers were supplied which precludes conducting a device history record (dhr) review.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via email that a report received for iis (investigator initiated studies) which is an acl registry in (b)(6) was uploaded.The registry goal is to capture all acl procedures performed in (b)(6) and currently have 117 participating surgeons.All data provided from participating surgeons is de-identified and captures all procedures/devices across all industry manufacturers.On opening the report to review the information, affiliate identified the implant complication rates for all depuy products currently captured in the registry on the last page of the report.On discussion with medical director, the information is being provided by the affiliate to the product safety for entry into the complaints system as ¿information only¿ given the data is cumulative over the duration of the registry; no further information is available.There is the potential of duplicative reporting if any of these cases have already been individually (reported to the company) at the point of occurrence (from either surgeon/employee clinical specialist) as stated by the affiliate.The report states that 5 rigidfix fem2.7mm b/t/b xpin; product code 210127, failed due to unknown reasons.Re-surgery was required to repair the failure.

Brand Name
RIGIDFIX FEM2.7MM B/T/B XPIN
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8376375
Report Number1221934-2019-56507
Device Sequence Number2288581
Product Code MAI
UDI-Device Identifier10886705000883
UDI-Public10886705000883
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date02/27/2019
Patient Sequence Number1